| Model Number |
VICM513.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The reporter indicated that a 13.2mm vicm513.2 implantable collamer lens of a -11.0 diopter lens tore/broke during injection/delivery into the eye.The lens was stuck in cartridge.There was no patient contact and no patient injury was reported.A replacement lens was later implanted and the problem was resolved.Reportedly, "lens replaced.".
Additional Manufacturer Narrative
A4-a6:unk, h6: work order search: no similar complaints within associated lots were found.Claim# (b)(4).